# SDR R61A2022120200766

- Difficulty date: November 12, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Frms 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA , LONG INTERCOSTAL BETWEEN FR 90-91 ADJACENT TO BATTERY / AVIONICS RACK AND SUPPORT BRACKET FOUND CORRODED. INTERCOSTAL BETWEEN FR 90-91 REPLACED IAW SRM 51-41-01, 51-41-02 AND 51-43-04.
